MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG Endo-Model; Rotational Knee Prosthesis, with anti-luxation device, Knee-Joint Prosthesis, le

WALDEMAR LINK GMBH & CO. KG Endo-Model; Rotational Knee Prosthesis, with anti-luxation device, Knee-Joint Prosthesis, le
Model Number 15-9030/12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Aseptic loosening of left knee prothesis "[customer]".

Brand Name
Endo-Model
Common Device Name
Rotational Knee Prosthesis, with anti-luxation device, Knee-Joint Prosthesis, le
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key25388967
Report Number3004371426-2026-00038
Device Sequence Number5251825
Product Code KRO
UDI-Device Identifier04026575034710
UDI-Public04026575034710
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K152431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-9030/12
Device Catalogue Number15-9030/12
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale